# SDR F3LA200800163

- Difficulty date: April 11, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 261CG
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED FLOOR PANEL 261CG HAD DELAMINATION FROM ONE SCREW HOLE.  MAINTENANCE REPAIRED FLOOR PANEL 261CG IN ACCORDANCE WITH SRM 53-08-00 STEP 8J, SRM 51-77-11 PARAGRAPH A11 AND SRM 51-44-21 PARAGRAPH 3A.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
